# SDR EIAA980266

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101513
- Condition: Corroded
- Location: Bs 727-756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, MLG FLOOR WEB AT FS 727-756 LBL 5-10 HAS CORROSION NRC W395.  REPAIRED PER SRM 53-10, 51-10-3, 51-30-0 AND EA DC9-53-197 AND ECRA 935-51-038-1.  (M)
